# SDR SWAA2013040114266

- Difficulty date: February 19, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT BS 907, STRINGER 4R.  REMOVED AND REPLACED SPLICE IAW EA.
